RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 31, Issue 2  


The embedding problem for number fields
A. V. Yakovlev
211
Algebraic homology classes on algebraic varieties
B. G. Moishezon
225
Some identities in groups
È. B. Kikodze
269
Inequalities for polyharmonic polynomials in a mixed norm
Ya. S. Bugrov
275
On a problem of Szegö, Kac, Baxter and Hirschman
Ya. L. Geronimus
289
Finite groups with centralizer condition
A. I. Starostin
305
On linear methods for the summability of Fourier series that are similar to the Bernshtein–Rogosinski method
G. A. Fomin
335
On the problem of reducibility of systems of linear differential equations with quasiperiodic coefficients
I. N. Blinov
349
On uniqueness theorems for harmonic functions in a cylinder
V. P. Gromov
355
Elementary spherical functions on the group $SL(2,P)$ over a field $P$, which is not locally compact, with respect to the subgroup of matrices with integral elements
R. S. Ismagilov
361
The stability of solutions of certain operator equations with lagging arguments
Z. I. Rekhlitskii
391
The stationary method in the abstract theory of scattering
M. Sh. Birman, S. B. Èntina
401
On functional equations of Dirichlet functions
A. F. Lavrik
431
A note to my paper “Wreath products and varieties of groups”
A. L. Shmel'kin
443
Squares of adjoint endomorphisms in simple Lie $p$-algebras
A. I. Kostrikin
445
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019